| Model Number |
02.12.0025L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 1 year and 2 months after the primary surgery, the surgeon revised all components and switch to a revision system, and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 187167: 59 items manufactured and released on (b)(6) 2018.Expiration date: 2023-nov-26.No anomalies found related to the problem.To date, 57 items of the same lot have been sold with no similar reported event during the period of review.Additional involved implants: batch review performed on (b)(6) 2023 on gmk-sphere 02.07.1204l tibial tray fixed cemented size 4 l (k090988) lot.2013140 lot 2013140: 119 items manufactured and released on (b)(6) 2021.Expiration date: 2026-07-27.No anomalies found related to the problem.To date, 114 items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on (b)(6) 2023 on gmk-sphere 02.12.0413fl tibial insert fixed sphere flex size 4/13 mm l (k140826) lot.183019 lot 183019: 25 items manufactured and released on (b)(6) 2018.Expiration date: 2023-jul-11.No anomalies found related to the problem.To date, 19 items of the same lot have been sold with no similar reported event during the period of review.